# SDR UALA2011072703878

- Difficulty date: July 27, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,438 hours, 11,077 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 33
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER UNABLE TO TRANSMIT FROM O2 MASK OR BOOM MIC.  SWAPPED FIRST OFFICER AND OBVS AUDIO PANEL OBVS AUDIO PANEL INOP.  REPLACED AUDIO PANEL, OPS CHECKED GOOD.
